| Model Number |
8886848882 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during hemostasis upon de-roofing and decompression of multiple renal cysts in both kidney, the front end of both absorbable hemostatic clip opened but could not be closed.Surgeon replaced the device by a new hemostatic clip immediately.The treatment time was affected.